Panadol OptiZorb Caplets
New panadol caplets with Optizorb formulation are a smart choice for pain relief because they:
"What would I use them for?"
- Begin to Break down in 7 minutes
- Absorbed 25% faster than regular Panadol tablets,
- affective on pain and still gentle on stomachs.
"Who can take these tablets?"
- Relief of pain and discomfort with:
- Headache tension
- Arthritis & osteoarthritis
- Migraine headache
- Cold and flu
- Period pain
- Helps reduce fever
Suitable for most people including: People with stomach ulcers, breastfeeding, Asthmatics, sensitive to aspirin and nsaids.What are the Active Ingredients?
Ingredient Amount Paracetamol 500 MG"How do I take it?"
Age: 12- adult 1-2 every 4-6 hours with water maximum 8 caplets in 24 hours. 7-12 1/2-1 every 4-6 hours with water maximum 4 caplets in 24 hours. Keep to the recommended dose if an overdose is taken or suspected ring the poisons information center or goAre there any Warning or precautions?
Do not use panadol: If using other medicines containing paracetamol, if any of the seals on this package are broken . If the package use by date below has expired for children below age 7 except on medical advice for than 48hrs for children aged 7-17 except on medical advice. Customer Declaration:
I agree to use strictly as directed and if symptoms persist or if I suffer any adverse effects, I will contact my Doctor or Pharmacist. This is a "Pharmacy Medicine". By ordering this product I acknowledge that I have read and understand the information regarding the product.